# SDR UIEA2010062600047

- Difficulty date: June 26, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 910-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FLANGE OF SEAT TRACK AT  BS 910-1500 LBL 75 CRACKED.  DAMAGE CUT OUT AND REPLACED WITH NEW SECTIONS OF SEAT TRACK WITH SPLICE ANGLES INSTALLED AND WAS DOCUMENTED ON IAI NRC1325, NRC1378, NRC924, NRC925 AND NRC 1254 RESPECTIVELY. CLASS A PERMANENT REPAIR BASED UPON SRM 53-10-05 FIGURE 19.
